On the uniqueness of a solution of the Cauchy problem for a second order equation with variable coefficients
Doklady Akademii Nauk, Tome 191 (1970) no. 6, pp. 1244-1246
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_6_a12,
author = {N. N. Chaus},
title = {On the uniqueness of a solution of the {Cauchy} problem for a second order equation with variable coefficients},
journal = {Doklady Akademii Nauk},
pages = {1244--1246},
year = {1970},
volume = {191},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_6_a12/}
}
TY - JOUR AU - N. N. Chaus TI - On the uniqueness of a solution of the Cauchy problem for a second order equation with variable coefficients JO - Doklady Akademii Nauk PY - 1970 SP - 1244 EP - 1246 VL - 191 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1970_191_6_a12/ LA - ru ID - DAN_1970_191_6_a12 ER -
N. N. Chaus. On the uniqueness of a solution of the Cauchy problem for a second order equation with variable coefficients. Doklady Akademii Nauk, Tome 191 (1970) no. 6, pp. 1244-1246. http://geodesic.mathdoc.fr/item/DAN_1970_191_6_a12/